# SDR KCSA201512051092

- Difficulty date: December 5, 2015
- Submitted: December 5, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OPEN HOLE HFEC ON FRAME WEB BS 360 LT SIDE AT UPPER DECK FLOOR BEAM IAW NDT MANUAL .  CRACK INDICATIONS ON BOTH FRAME WEBS AT 9TH HOLE FROM OTBD END.
